# SDR SWAA2022022468867

- Difficulty date: October 6, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 70,244 hours, 41,548 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 LOWER VAPOR BARRIER CRACK AT LOWER I/B END OF EXHAUST DUCT CUTOUT / R/H BD663 LOWER VAPOR BARRIER CRACK AT LOWER I/B END OF EXAUST DUCT CUTOUT WAS REPAIRED ON DEFECT NO. 165461 (DOCUMENT INCLUDED). REMOVED AND REINSTALLED VERTICAL STIFFENER AT BS663 RBL14. BULB SEAL RETAINER AT BS663 RBL 14 TO 26; WING TO BODY SUPPORT AT BS652 TO 670 RBL14 F.O.M. IAW SRM 51-40-02-0G-0 AND DWG 111A1000. 92058U 10/15/18
